# SDR CALA2022071801787

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 57,114 hours, 24,573 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D53112751202000
- Condition: Cracked
- Location: Lh Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR16 LOWER DOUBLE JOGGLE HOLE #11 AND #19 HAS A CRACK INDICATION A3NB-53-4-0002 AD RELATED AD2020-20-05 PER NR9294351/40351 G EN BY V061632 ACP REPAIR INSTRUCTIONS PER HAECO REO L23956 REV IR WITH NO DEVI AITONS AS DUNCTED BY ECRA 5311-02846 CAT A REPAIR BY MECH V06161 6 INSP BY V919150
